2017
Том 69
№ 6

All Issues

Volume 29, № 3, 1977

Article (Ukrainian)

Some singularly disturbed systems in the critical case

Khasanov A. A., Vasilyeva A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 291–297

Article (Ukrainian)

Tauberian theorems for iterations of methods of weighted arithmetic means

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 298–305

Article (Ukrainian)

Method of collocation for a boundary-value problem for a linear equation with deviating argument of neutral type

Kamensky G. A., Kononenko E. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 306–312

Article (Ukrainian)

Development of oscillation theory of the solutions of differential equations with retarded argument

Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 313–323

Article (Ukrainian)

Linear interpolation of a homogeneous random vector field of a continuous argument

Moklyachuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 324–332

Article (Ukrainian)

Estimate of the rank of connected locally compact Nilpotent groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 333–343

Article (Ukrainian)

Topological imbedding of semiordered topological vector spaces

Petunin Yu. I., Pogrebnoy V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 344–350

Article (Ukrainian)

Second-order hyperbolic huygens differential equations for multicomponent fields

Shimming R.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 351–363

Article (Ukrainian)

An ergodicity condition fob a Markov chain with continuous component

Aliyev T. M., Chernaya M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 366–372

Article (Ukrainian)

Stochastic semigroups with generalized operator values

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 373–377

Article (Ukrainian)

Equations of perturbed motion of a rigid body in nonprincipal axes relative to an evolutionary orbit

Migutsa D. A., Vcherashnyuk P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 377–383

Article (Ukrainian)

An extension theorem and domain preservation criteria for multivalued maps

Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 383–387

Article (Ukrainian)

Closure and boundary operators in topological spaces

Kleyner I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 387–389

Article (Ukrainian)

An interpolation theorem for sums of Legendre functions and its application

Fokht A. S., Krasnov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 389–392

Article (Ukrainian)

Investigation of nonlinear integrodifferential systems with autoregulation within the limits of integration, generalizing the mathematical model of dynamics of bifilar elevation

Krivoshein L. Ye., Kutanov A., Manzheron D. I., Ogyuztoreli M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 392–397

Article (Ukrainian)

Oscillations of a system with lag depending on the system's state

Mitropolskiy Yu. A., Nguyen Kkhak Lan

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 398–404

Article (Ukrainian)

Asymptotic method for investigating multifrequency oscillations in quasilinear systems of second-order integrodifferential equations

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 404–410

Article (Ukrainian)

The question of Tauberian theorems

Sokolenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 411–415

Article (Ukrainian)

One class of topological FC-groups

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 415–418

Article (Ukrainian)

Behavior of solutions of difference-differential equations

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 419–423

Article (Ukrainian)

The spectrum of a general singular operator

Shevchik V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 423–426